# SDR RAIA990116

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Part number: 8924696
- Condition: Failed
- Location: Rt Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SPI - FLT 7097 - RIGHT ENGINE EGT FLUCTUATING 300 DEGREES.  MAINTENANCE REPLACED RT ENGINE EGT SHORT LEAD.  (X)
